# SDR P5CA0300900

- Difficulty date: July 16, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 83,865 hours, 18,427 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 1U11715
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: R

## Discrepancy

RT INBND BODY GEAR STEERING ACTUATOR FAILED, CAUSING LOSS OF NR 1 HYDRO SYS.  REMOVED AND REPLACED RT INBND BODY GEAR STEERING ACTUATOR.  LEAK CK AND GROUND OPS NORMAL IAW MM 32-51-05, SERVIVED NR 1 HYD SYS IAW 72-00.
